Separable Preferences over Intertemporal Opportunities
Somdeb Lahiri
Journal of Mathematical Economics and Finance, 2016, vol. 2, issue 1, 59-70
Abstract:
In this paper we provide an axiomatic characterization of separable preferences over intertemporal opportunities satisfying existences of a dummy alternative The two properties of preferences over intertemporal opportunities that implies and is implied by sep arability are the following i if for some opportunity set A one alternative chosen along with A is at least as good as another then the same relation holds for the pair of alternatives when they are chosen with any other opportunity set ii if one intertemporal opportunity is at least as good as another when chosen with a given alternative and if one alternative along with the default opportunity set is at least as good as another alternative with the default opportunity set then the first alternative with the first opportunity set is at least as good as the second alternative together with the second opportunity set
Date: 2016
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:srs:jmef00:v:2:y:2016:i:1:p:59-70
Access Statistics for this article
Journal of Mathematical Economics and Finance is currently edited by David CARFI
More articles in Journal of Mathematical Economics and Finance from ASERS Publishing
Bibliographic data for series maintained by Claudiu Popirlan ( this e-mail address is bad, please contact ).